# SDR 2003FA0000997

- Difficulty date: September 2, 2003
- Submitted: October 2, 2003
- Operation: General aviation
- Aircraft: N7527J
- Make and model: Piper PA-28R-180
- Aircraft serial: 28R30898
- Engine: Lyc IO360A1A
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Control Cable
- Part number: 67665857002
- Condition: Malfunctioned
- Location: Firewall
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ALTERNATE AIR CABLE WRAPPED AROUND NOSE GEAR WHEN RETRACTED AFTER TAKE-OFF.  ROUTING OF CABLE BOTTOM RIGHT OF FIREWALL UP AND AROUND GEAR INDENTATION  ON FIREWALL.  IF CABLE COMES LOOSE IT WILL WRAP AROUND NOSEWHEEL TIRE.  REROUTING OF CABLE ABOVE NOSE GEAR TO AIR BOX AND MOUNT WITH MS-21919 CLAMPS WILL ELIMINATE THIS FROM HAPPENING.  I WOULD SUGGEST PULLING REPORTS ON REPETITIVE PROBLEMS AND ALSO HAVING MFG ISSUE SERVICE BULLETIN ON ALTERNATE ROUTING OF THE CABLE, AWAY FROM THE GEAR WELL.  I WOULD APPRECIATE BEING KEPT INFORMED OF FUTURE ACTION.
